# SDR DALA2022010600113

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,869 hours, 10,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 1L DOOR ARMING LEVER DIFFICULT TO MOVE TO DISARM POSITION. CORRECTIVE ACTION: CHK'D DOOR FRAME AREA FOR DEBRIS, NONE FOUND. OPERATED DOOR ARMING MULTIPLE TIMES NO DISCREPANCIES. (8258090)
